Skip to main content
main-content

Tipp

Weitere Artikel dieser Ausgabe durch Wischen aufrufen

Erschienen in: Wiener klinische Wochenschrift 5-6/2018

02.02.2018 | images in clinical medicine

High liver density on CT imaging due to amiodarone toxicity

verfasst von: Dr. Philipp Pecnik, Dr. Verena Ranftl, Dr. Martin Windpessl

Erschienen in: Wiener klinische Wochenschrift | Ausgabe 5-6/2018

Einloggen, um Zugang zu erhalten
share
TEILEN

Excerpt

A 73-year-old man was admitted to our hospital because of vertigo and epigastric pain. He had a history of hypertension and atrial fibrillation, for which he took a thiazide diuretic and amiodarone (200 mg o.d.). The antiarrhythmic drug had been started 4 years earlier for rhythm control. Clinical examination was unremarkable. Laboratory results revealed hyponatremia, probably caused by the diuretic, but liver enzymes were normal. Hepatic ultrasound showed a hyperechoic parenchyma indicating steatosis. The diuretic was discontinued, the electrolyte imbalance improved and vertigo subsequently abated. …
Literatur
1.
Zurück zum Zitat Boll DT, Merkle EM. Diffuse liver disease: strategies for hepatic CT and MR imaging. Radiographics. 2009;29:1591–614. CrossRefPubMed Boll DT, Merkle EM. Diffuse liver disease: strategies for hepatic CT and MR imaging. Radiographics. 2009;29:1591–614. CrossRefPubMed
3.
Zurück zum Zitat Markos J, Veronese ME, Nicholson MR, McLean S, Shevland JE. Value of hepatic computerized tomographic scanning during amiodarone therapy. Am J Cardiol. 1985;56:89–92. CrossRefPubMed Markos J, Veronese ME, Nicholson MR, McLean S, Shevland JE. Value of hepatic computerized tomographic scanning during amiodarone therapy. Am J Cardiol. 1985;56:89–92. CrossRefPubMed
4.
Zurück zum Zitat Kim BB, Kim DM, Choi DH, Chung JW, Koh YY, Chang KS, Hong SP. Amiodarone toxicity showing high liver density on CT scan with normal liver function and plasma amiodarone levels in a long-term amiodarone user. Int J Cardiol. 2014;172:494–5. CrossRefPubMed Kim BB, Kim DM, Choi DH, Chung JW, Koh YY, Chang KS, Hong SP. Amiodarone toxicity showing high liver density on CT scan with normal liver function and plasma amiodarone levels in a long-term amiodarone user. Int J Cardiol. 2014;172:494–5. CrossRefPubMed
5.
Zurück zum Zitat Puli SR, Fraley MA, Puli V, Kuperman AB, Alpert MA. Hepatic cirrhosis caused by low-dose oral amiodarone therapy. Am J Med Sci. 2005;330:257–61. CrossRefPubMed Puli SR, Fraley MA, Puli V, Kuperman AB, Alpert MA. Hepatic cirrhosis caused by low-dose oral amiodarone therapy. Am J Med Sci. 2005;330:257–61. CrossRefPubMed
Metadaten
Titel
High liver density on CT imaging due to amiodarone toxicity
verfasst von
Dr. Philipp Pecnik
Dr. Verena Ranftl
Dr. Martin Windpessl
Publikationsdatum
02.02.2018
Verlag
Springer Vienna
Erschienen in
Wiener klinische Wochenschrift / Ausgabe 5-6/2018
Print ISSN: 0043-5325
Elektronische ISSN: 1613-7671
DOI
https://doi.org/10.1007/s00508-018-1319-y